# SDR SAJFCALS099027

- Difficulty date: July 22, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N18208
- Make and model: Boeing 747409
- Aircraft serial: 29031
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(B-18208) APU FIRE MSG DISPLAYED 1 MINUTE AFTER APU WAS SHUTDOWN. BOTTLE LOW APU MSG DISPLAYED 30 SECONDS LATER. INITIAL INSP FOUND NO FIRE EVIDENCE.  ACFT WAS DISPATCHED WITH APU DE-ACTIVATED. BOTH DETECTOR ASSEMBLIES WERE SENT FOR VENDER CHECK AND NO FAULT FOUND. THE APU WAS CHECKED AND FOUND NORMAL. COMMENT INDICATES THAT CORROSION ON COPPER BUSHING IN THE CONNECTOR WAS THE MOST POSSIBLE CAUSE OF THE ERRONEOUS FIRE WARNING. WITH ASSOCIATED DETECTORS REPLACED, ALL WIRING CHECKS WERE PERFORMED, AND THE SYS WAS FOUND NORMAL. THERE HAS BEEN NO REPORT SINCE THE OCCURRENCE OF THIS EVENT.  WILL FOLLOW RECOMMENDATION TO REPLACE THE COPPER BUSHING WHENEVER THE CONNECTOR IS OPENED.
